Affordable Access

Valproic acid-induced hepatopathy: nine new fatalities in Germany from 1994 to 2003.

Authors
  • Koenig, Stephan A
  • Buesing, Deike
  • Longin, Elke
  • Oehring, Randi
  • Häussermann, Peter
  • Kluger, Gerhard
  • Lindmayer, Friedemann
  • Hanusch, Ralf
  • Degen, Ingrid
  • Kuhn, Hans
  • Samii, Kamrun
  • Jungck, Albrecht
  • Brückner, Reinhard
  • Seitz, Reinhild
  • Boxtermann, Wolfgang
  • Weber, Yvonne
  • Knapp, Rolf
  • Richard, Hans Helmut
  • Weidner, Birgit
  • Kasper, Johannes-Martin
  • And 10 more
Type
Published Article
Journal
Epilepsia
Publication Date
Dec 01, 2006
Volume
47
Issue
12
Pages
2027–2031
Identifiers
PMID: 17201699
Source
Medline
License
Unknown

Abstract

The outcome of patients with severe hepatotoxicity is better than that in the past. The risk of a VPA-induced hepatopathy is not limited to patients younger than 2 years, receiving polytherapy, or patients with congenital or acquired metabolic diseases.

Report this publication

Statistics

Seen <100 times